# SDR SWAA2023101710942

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 57,946 hours, 34,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CRACKED AFT SIDE 20.5 INCHES FROM BOTTOM.  REMOVED FRAME PER SRM 51-40-02 2.P/N 141A6120-6 AND IT SHOULD BE P/N 141A6121-7. LOCATED NEW BEAM PER SRM 51-40-05. 3. INSTALLED NEW BEAM P/N 141A6121-7 PER SRM 51-40-02. 4. INSPECTED WORK ABOVE 5.C/W
